Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Foot near meta Carpel started to hurt. Had bruised it. Diabetic. Related?

2weeos ago, my my 5th with on a day it was black and blue. I hand no memory of hurting my foot, but I thought it was broken and had it xrayed. It was not broken. The doctor told me I had brused it. With in a day or two it began to return to normal. A week later it began to hurt again in the same spot. The area feels stiff and somewhat itchy. I do have type 2 diabetes which is under control with diet and exercise. I m not sure if it s related. Any ideas?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You are a Diabetic and your blood sugars are under control.
Foot care is an integral part of Diabetic management as a whole.
Due to long standing Diabetes the peripheral nerves are affected and it looses its pain and temperature sensation. Due to this the foot is proven for injuries even in trivial trauma.
Regular foot examination is important.

As for as your case there may be any soft tissue injury.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor